Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 124, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 10, 2008, 7:37 PM CDT for Tunica County, Mississippi; Crittenden County, Lee County, St. Francis County, Arkansas. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 7:37 PM CDT (00:37 UTC)
- Expired
- May 10, 2008, 8:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR, Tunica County, MS
The radar
The Memphis radar (KNQA), 76 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:37 PM CDT | TSTM WND DMG | Haynes, AR | POSSIBLE TORNADO. TREES AND POWER LINES DOWN. |
| May 10, 7:45 PM CDT | HAIL 0.88 | Robinsonville, MS | NICKEL SIZE HAIL IN THE ROBINSONVILLE AREA. |
| May 10, 7:48 PM CDT | TORNADO | 3 N Marianna, AR | TORNADO JUST NORTH OF MARIANNA ARKANSAS. |
| May 10, 7:53 PM CDT | HAIL 1.75 | 4 Sw Hughes, AR | GOLFBALL SIZE HAIL ON HIGHWAY 79 AT LEE/ST. FRANCIS COUNTY LINE. |
| May 10, 8:05 PM CDT | TSTM WND DMG | Hughes, AR | TREES AND POWERLINES DOWN IN HUGHES. |
| May 10, 8:05 PM CDT | HAIL 1.75 | Hughes, AR | GOLFBALL SIZE HAIL IN HUGHES. |
| May 10, 8:27 PM CDT | HAIL 1.75 | Horseshoe Lake, AR | GOLFBALL SIZE HAIL IN HORSESHOE LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 4:27 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2977 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 9.1
- Supercell composite
- 41.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 110038
TORMEG
ARC035-077-123-MSC143-110130-
/O.NEW.KMEG.TO.W.0124.080511T0037Z-080511T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
737 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR HAYNES...OR 7 MILES
NORTHWEST OF MARIANNA...MOVING EAST SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRICKEYS...HUGHES...TUNICA...ROBINSONVILLE...PRICHARD...NORTH
TUNICA...LITTLE TEXAS...PINCKNEY AND HORSESHOE LAKE.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3478 9092 3496 9090 3498 9029 3495 9024
3492 9024 3488 9029 3487 9029 3486 9021
3460 9025
TIME...MOT...LOC 0037Z 277DEG 25KT 3486 9080
$$3 follow-up statements
000
WWUS54 KMEG 110051
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 PM CDT SAT MAY 10 2008
ARC035-077-123-MSC143-110130-
/O.CON.KMEG.TO.W.0124.000000T0000Z-080511T0130Z/
LEE AR-ST. FRANCIS AR-CRITTENDEN AR-TUNICA MS-
750 PM CDT SAT MAY 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
TUNICA...SOUTH CENTRAL CRITTENDEN...SOUTHEASTERN ST. FRANCIS AND
NORTHEASTERN LEE COUNTIES...
AT 748 PM CDT...STORM CHASERS REPORTED A TORNADO 3 MILES NORTH
OF MARIANNA. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF
HAYNES...OR 6 MILES NORTHEAST OF MARIANNA...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRICKEYS...HUGHES...TUNICA...NORTH TUNICA...ROBINSONVILLE...LITTLE
TEXAS...PINCKNEY AND HORSESHOE LAKE.
.IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3478 9080 3496 9079 3498 9029 3495 9024
3492 9024 3487 9030 3486 9021 3461 9025
3460 9026
TIME...MOT...LOC 0050Z 277DEG 25KT 3484 9068
$$000
WWUS54 KMEG 110107
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
806 PM CDT SAT MAY 10 2008
ARC035-077-123-MSC143-110130-
/O.CON.KMEG.TO.W.0124.000000T0000Z-080511T0130Z/
LEE AR-ST. FRANCIS AR-CRITTENDEN AR-TUNICA MS-
806 PM CDT SAT MAY 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
TUNICA...SOUTH CENTRAL CRITTENDEN...SOUTHEASTERN ST. FRANCIS AND
NORTHEASTERN LEE COUNTIES...
AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BRICKEYS...OR 9
MILES SOUTH OF HUGHES...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINCKNEY...HORSESHOE LAKE...ROBINSONVILLE AND PRICHARD.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WAS REPORTED ON THE GROUND 3 MILES NORTH OF MARIANNA
ARKANSAS AT 748 PM CDT.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3481 9059 3496 9066 3498 9029 3495 9024
3492 9024 3487 9030 3486 9021 3471 9024
TIME...MOT...LOC 0106Z 277DEG 29KT 3483 9051
$$000
WWUS54 KMEG 110131
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT SAT MAY 10 2008
ARC035-077-123-MSC143-110140-
/O.EXP.KMEG.TO.W.0124.000000T0000Z-080511T0130Z/
LEE AR-ST. FRANCIS AR-CRITTENDEN AR-TUNICA MS-
830 PM CDT SAT MAY 10 2008
...THE TORNADO WARNING FOR NORTHERN TUNICA...SOUTH CENTRAL
CRITTENDEN...SOUTHEASTERN ST. FRANCIS AND NORTHEASTERN LEE COUNTIES
HAS EXPIRED...
AT 830 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO PRODUCE A TORNADO.
THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRITTENDEN COUNTY AND NORTHERN TUNICA COUNTY UNTIL 915 PM CDT.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3481 9059 3496 9066 3498 9029 3495 9024
3492 9024 3487 9030 3486 9021 3471 9024
TIME...MOT...LOC 0107Z 277DEG 29KT 3482 9050
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 10, 3:10 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, May 10, 3:10 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 310 PM CDT SAT MAY 10 2008 ...SEVERE THUNDERSTORMS LIKELY ACROSS THE MID SOUTH TONIGHT... .DISCUSSION...19Z SURFACE ANALYSIS PLACES A WARM FRONT FROM NEAR COLUMBUS MISSISSIPPI BACK THROUGH PINE BLUFF ARKANSAS AND EXTENDING BACK TO A 999 MB SURFACE LOW IN EASTERN OKLAHOMA. REGIONAL WSR-88D RADAR TRENDS SHOW SHOWER AND THUNDERSTORM ACTIVITY OCCURRING ACROSS OKLAHOMA AND WESTERN/NORTH CENTRAL ARKANSAS THUS FAR. CLOUD COVER HAS DIMINISHED A BIT AND TEMPERATURES HAVE WARMED UP INTO THE 70S...ESPECIALLY SOUTH OF I-40 THIS AFTERNOON. MAIN CONCERNS IN THIS FORECAST PACKAGE WILL FOCUS PRIMARILY ON SEVERE THUNDERSTORM POTENTIAL TONIGHT AND WIND ADVISORY POTENTIAL FOR WINDS BEHIND THE COLD FRONT LATER TONIGHT INTO SUNDAY. TONIGHT...SPECIAL 18Z SOUNDINGS FROM KLZK AND KJAN HAVE INDICATED A SUBSTANTIAL CAPPING INVERSION LOCATED AROUND 850 MB. AS A RESULT...THE MID SOUTH HAS BEEN FREE OF ANY CONVECTION THUS FAR. HOWEVER AS THE WARM FRONT BEGINS TO MOVE EAST LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS...SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY WITH SOME OF THE THUNDERSTORMS BECOMING SEVERE. SOUTH OF THE WARM FRONT SURFACE BASED CAPE VALUES ARE BETWEEN 2500 TO 3000 J/KG WITH LI/S AROUND -9. IN ADDITION...THE ABOVE MENTIONED CONVECTIVE PARAMETERS ALONG WITH STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AT OR ABOVE 7 C/KM AND FAVORABLE WINDS ALOFT SUGGEST LARGE HAIL AND DAMAGING WINDS ARE QUITE POSSIBLE FOR ANY THUNDERSTORMS WHICH BECOME SEVERE. IN ADDITION...0-1 KM STORM RELATIVE HELICITIES AROUND 350 M2/S2 SUGGEST A TORNADOES MAY BE POSSIBLE...ESPECIALLY ACROSS NORTH MISSISSIPPI. AT THIS POINT THINK THAT CONVECTION WILL BE MORE DISCRETE AT THE ONSET OF CONVECTION FROM THE LATE AFTERNOON INTO THE EVENING HOURS WITH CONVECTION EVENTUALLY CONGEALING INTO A LINE LATER TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. NAM/GFS INDICATE FRONT SHOULD CLEAR THE ENTIRE AREA BY 12Z SUNDAY. ANOTHER AREA OF POTENTIAL CONCERN IS WIND ADVISORY POTENTIAL BEHIND THE FRONT LATE TONIGHT AND DURING THE DAY SUNDAY. BOUNDARY LAYER WINDS AROUND 35 TO 40 KTS MAY MIX DOWN TO THE SURFACE IN RESPONSE TO STRONG SUBSIDENCE BEHIND THE FRONT. EVENING SHIFT WILL CONTINUE TO MONITOR TRENDS AND ISSUE A WIND ADVISORY IF CONDITIONS WARRANT. BEYOND SUNDAY HIGH PRESSURE WILL REMAIN IN PLACE UNTIL ANOTHER COLD FRONT APPROACHES THE AREA BY LATE TUESDAY AND MOVES THROUGH THE AREA ON WEDNESDAY. LONG TERM MODELS (ECMWF/GFS) INDICATE THE FRONT MAY TEMPORARILY GET HUNG UP ACROSS CENTRAL/SOUTHERN MISSISSIPPI TOWARDS THE LATTER HALF OF THE PERIOD. AS A RESULT...EXPECTING CHANCES FOR PRECIPITATION TUESDAY THROUGH THURSDAY NIGHT WITH HIGH PRESSURE RETURNING FRIDAY. CJC && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 10, 3:11 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 311 PM CDT SAT MAY 10 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 311 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE ENTIRE MID SOUTH TONIGHT. THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE MID SOUTH. A WARM FRONT WILL SURGE NORTHWARD INTO THE MID SOUTH TONIGHT BRINGING A WARM...MOIST...AND UNSTABLE AIRMASS INTO THE REGION AHEAD OF A STRONG COLD FRONT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MID SOUTH ALONG AND SOUTH OF THE WARM FRONT TONIGHT. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THERE IS THE POTENTIAL FOR A FEW STRONG TORNADOES. AN ADDITIONAL LINE OF SEVERE THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND IMMEDIATELY IN ADVANCE OF THE COLD FRONT AS IT MOVES ACROSS THE AREA LATER TONIGHT. THE BEST TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 4 PM CDT THIS AFTERNOON AND MIDNIGHT TONIGHT WEST OF THE MISSISSIPPI RIVER AND BETWEEN 5 PM CDT AND 4 AM CDT SUNDAY MORNING EAST OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY MAY BE NEEDED ON SUNDAY AS NORTHWEST WINDS MAY GUST UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. SJM/CJC
In the hours before
Local storm report, May 10, 6:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL BONO 35.91N 90.80W
05/10/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
PENNY SIZE HAIL IN BONO.
0543 PM HAIL 2 NNW CASH 35.83N 90.95W
05/10/2008 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
QUARTER SIZE HAIL AT HIGHWAY 18 AND COUNTY ROAD 160 JUST
NORTH OF CASH.
0550 PM HAIL JONESBORO 35.82N 90.69W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT DAN AVENUE AND HIGHWAY 63 IN
JONESBORO.
0553 PM TORNADO 1 SW JONESBORO 35.81N 90.70W
05/10/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TORNADO AT GIBSON SWITCH JUST SOUTHWEST OF JONESBORO.
REPORTED BY JONESBORO FIRE CHIEF. DEBRIS REPORTED AT THE
SOUTH END OF JONESBORO NEAR LAWSON ROAD AND COUNTY ROAD
425.
0556 PM TSTM WND DMG 2 SW JONESBORO 35.80N 90.71W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN 24-36 INCHES IN DIAMETER AT WEAVER ROAD IN THE
VALLEY VIEW COMMUNITY JUST SOUTHWEST OF JONESBORO.
0603 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT HIGHWAY 18 AND INDUSTRIAL ROAD IN
EAST JONESBORO.
0606 PM HAIL 2 W BAY 35.74N 90.59W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT HIGHWAY 158 JUST WEST OF COUNTY ROAD
463.
0606 PM TORNADO 2 W BAY 35.74N 90.59W
05/10/2008 CRAIGHEAD AR LAW ENFORCEMENT
TORNADO AT HIGHWAY 158 JUST WEST OF COUNTY ROAD 463.
0612 PM TORNADO BAY 35.74N 90.56W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
TORNADO JUST OUTSIDE OF BAY WITH DEBRIS CLOUD...2 MILES
EAST OF HIGHWAY 463. POWER LINES DOWN ON COUNTY ROAD 635.
0616 PM HAIL 2 E BAY 35.74N 90.52W
05/10/2008 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL ON COUNTY ROAD 690 JUST EAST OF BAY
0630 PM HAIL CARAWAY 35.76N 90.33W
05/10/2008 E1.00 INCH CRAIGHEAD AR PUBLIC
QUARTER SIZE HAIL IN CARAWAY.
&&
JKT/CCDLocal storm report, May 10, 6:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
638 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL BONO 35.91N 90.80W
05/10/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
PENNY SIZE HAIL IN BONO.
0543 PM HAIL 2 NNW CASH 35.83N 90.95W
05/10/2008 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
QUARTER SIZE HAIL AT HIGHWAY 18 AND COUNTY ROAD 160 JUST
NORTH OF CASH.
0550 PM HAIL JONESBORO 35.82N 90.69W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT DAN AVENUE AND HIGHWAY 63 IN
JONESBORO.
0553 PM TORNADO 1 SW JONESBORO 35.81N 90.70W
05/10/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TORNADO AT GIBSON SWITCH JUST SOUTHWEST OF JONESBORO.
REPORTED BY JONESBORO FIRE CHIEF. DEBRIS REPORTED AT THE
SOUTH END OF JONESBORO NEAR LAWSON ROAD AND COUNTY ROAD
425.
0556 PM TSTM WND DMG 2 SW JONESBORO 35.80N 90.71W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN 24-36 INCHES IN DIAMETER AT WEAVER ROAD IN THE
VALLEY VIEW COMMUNITY JUST SOUTHWEST OF JONESBORO.
0603 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT HIGHWAY 18 AND INDUSTRIAL ROAD IN
EAST JONESBORO.
0606 PM HAIL 2 W BAY 35.74N 90.59W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT HIGHWAY 158 JUST WEST OF COUNTY ROAD
463.
0606 PM TORNADO 2 W BAY 35.74N 90.59W
05/10/2008 CRAIGHEAD AR LAW ENFORCEMENT
TORNADO AT HIGHWAY 158 JUST WEST OF COUNTY ROAD 463.
0612 PM TORNADO BAY 35.74N 90.56W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
TORNADO JUST OUTSIDE OF BAY WITH DEBRIS CLOUD...2 MILES
EAST OF HIGHWAY 463. POWER LINES DOWN ON COUNTY ROAD 635.
0616 PM HAIL 2 E BAY 35.74N 90.52W
05/10/2008 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL ON COUNTY ROAD 690 JUST EAST OF BAY
0630 PM HAIL CARAWAY 35.76N 90.33W
05/10/2008 E1.00 INCH CRAIGHEAD AR PUBLIC
QUARTER SIZE HAIL IN CARAWAY.
0633 PM HAIL 5 S CARAWAY 35.69N 90.33W
05/10/2008 E1.00 INCH POINSETT AR PUBLIC
QUARTER HAIL IN RIVERVALE COMMUNITY
&&
JKT/CCDLocal storm report, May 10, 6:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL BONO 35.91N 90.80W
05/10/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
PENNY SIZE HAIL IN BONO.
0543 PM HAIL 2 NNW CASH 35.83N 90.95W
05/10/2008 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
QUARTER SIZE HAIL AT HIGHWAY 18 AND COUNTY ROAD 160 JUST
NORTH OF CASH.
0550 PM HAIL JONESBORO 35.82N 90.69W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT DAN AVENUE AND HIGHWAY 63 IN
JONESBORO.
0553 PM TORNADO 1 SW JONESBORO 35.81N 90.70W
05/10/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TORNADO AT GIBSON SWITCH JUST SOUTHWEST OF JONESBORO.
REPORTED BY JONESBORO FIRE CHIEF. DEBRIS REPORTED AT THE
SOUTH END OF JONESBORO NEAR LAWSON ROAD AND COUNTY ROAD
425.
0556 PM TSTM WND DMG 2 SW JONESBORO 35.80N 90.71W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN 24-36 INCHES IN DIAMETER AT WEAVER ROAD IN THE
VALLEY VIEW COMMUNITY JUST SOUTHWEST OF JONESBORO.
0603 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT HIGHWAY 18 AND INDUSTRIAL ROAD IN
EAST JONESBORO.
0606 PM HAIL 2 W BAY 35.74N 90.59W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT HIGHWAY 158 JUST WEST OF COUNTY ROAD
463.
0606 PM TORNADO 2 W BAY 35.74N 90.59W
05/10/2008 CRAIGHEAD AR LAW ENFORCEMENT
TORNADO AT HIGHWAY 158 JUST WEST OF COUNTY ROAD 463.
0612 PM TORNADO BAY 35.74N 90.56W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
TORNADO JUST OUTSIDE OF BAY WITH DEBRIS CLOUD...2 MILES
EAST OF HIGHWAY 463. POWER LINES DOWN ON COUNTY ROAD 635.
0615 PM TSTM WND DMG 1 SSE BAY 35.73N 90.55W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
POWER LINES DOWN ON HIGHWAY 69.
0616 PM HAIL 2 E BAY 35.74N 90.52W
05/10/2008 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL ON COUNTY ROAD 690 JUST EAST OF BAY
0630 PM HAIL CARAWAY 35.76N 90.33W
05/10/2008 E1.00 INCH CRAIGHEAD AR PUBLIC
QUARTER SIZE HAIL IN CARAWAY.
0633 PM HAIL 5 S CARAWAY 35.69N 90.33W
05/10/2008 E1.00 INCH POINSETT AR PUBLIC
QUARTER HAIL IN RIVERVALE COMMUNITY
&&
JKT/CCDLocal storm report, May 10, 6:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL BONO 35.91N 90.80W
05/10/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
PENNY SIZE HAIL IN BONO.
0543 PM HAIL 2 NNW CASH 35.83N 90.95W
05/10/2008 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
QUARTER SIZE HAIL AT HIGHWAY 18 AND COUNTY ROAD 160 JUST
NORTH OF CASH.
0550 PM HAIL JONESBORO 35.82N 90.69W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT DAN AVENUE AND HIGHWAY 63 IN
JONESBORO.
0553 PM TORNADO 1 SW JONESBORO 35.81N 90.70W
05/10/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TORNADO AT GIBSON SWITCH JUST SOUTHWEST OF JONESBORO.
REPORTED BY JONESBORO FIRE CHIEF. DEBRIS REPORTED AT THE
SOUTH END OF JONESBORO NEAR LAWSON ROAD AND COUNTY ROAD
425.
0556 PM TSTM WND DMG 2 SW JONESBORO 35.80N 90.71W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN 24-36 INCHES IN DIAMETER AT WEAVER ROAD IN THE
VALLEY VIEW COMMUNITY JUST SOUTHWEST OF JONESBORO.
TELEPHONE AND UTILITY PLES ALSO DOWN ALONG COUNTY ROAD
412...425...AND HIGHWAY 49.
0603 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT HIGHWAY 18 AND INDUSTRIAL ROAD IN
EAST JONESBORO.
0605 PM TSTM WND DMG 2 S JONESBORO 35.79N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TWO FOOT DIAMETER TREE DOWN ACROSS HIGHWAY 1 SOUTH OF
JONESBORO WITH POWER LINES DOWN.
0606 PM HAIL 2 W BAY 35.74N 90.59W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT HIGHWAY 158 JUST WEST OF COUNTY ROAD
463.
0606 PM TORNADO 2 W BAY 35.74N 90.59W
05/10/2008 CRAIGHEAD AR LAW ENFORCEMENT
TORNADO AT HIGHWAY 158 JUST WEST OF COUNTY ROAD 463.
0612 PM TORNADO BAY 35.74N 90.56W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
TORNADO JUST OUTSIDE OF BAY WITH DEBRIS CLOUD...2 MILES
EAST OF HIGHWAY 463. POWER LINES DOWN ON COUNTY ROAD 635.
0615 PM TSTM WND DMG 1 SSE BAY 35.73N 90.55W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
POWER LINES DOWN ON HIGHWAY 69.
0616 PM HAIL 2 E BAY 35.74N 90.52W
05/10/2008 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL ON COUNTY ROAD 690 JUST EAST OF BAY
0619 PM TSTM WND DMG 5 SE BAY 35.69N 90.50W
05/10/2008 POINSETT AR TRAINED SPOTTER
LARGE TREE ON HOUSE AND NUMEROUS FENCES DOWNED SOUTHEAST
OF BAY.
0630 PM HAIL CARAWAY 35.76N 90.33W
05/10/2008 E1.00 INCH CRAIGHEAD AR PUBLIC
QUARTER SIZE HAIL IN CARAWAY.
0633 PM HAIL 5 S CARAWAY 35.69N 90.33W
05/10/2008 E1.00 INCH POINSETT AR PUBLIC
QUARTER HAIL IN RIVERVALE COMMUNITY
&&
JKT/CCDSpecial weather statement, May 10, 7:06 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 706 PM CDT SAT MAY 10 2008 ARZ027-028-035-036-110030- CROSS AR-MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR- 706 PM CDT SAT MAY 10 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... EASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A CLUSTER OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER TYRONZA AT 706 PM CDT...MOVING EAST AT 40 MPH. PEOPLE IN CRITTENDEN...CROSS...MISSISSIPPI AND POINSETT COUNTIES... INCLUDING THE CITIES OF LEPANTO...MARKED TREE AND TYRONZA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 730 PM CDT. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, May 10, 7:09 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL BONO 35.91N 90.80W
05/10/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
PENNY SIZE HAIL IN BONO.
0543 PM HAIL 2 NNW CASH 35.83N 90.95W
05/10/2008 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
QUARTER SIZE HAIL AT HIGHWAY 18 AND COUNTY ROAD 160 JUST
NORTH OF CASH.
0550 PM HAIL JONESBORO 35.82N 90.69W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT DAN AVENUE AND HIGHWAY 63 IN
JONESBORO.
0553 PM TORNADO 1 SW JONESBORO 35.81N 90.70W
05/10/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TORNADO AT GIBSON SWITCH JUST SOUTHWEST OF JONESBORO.
REPORTED BY JONESBORO FIRE CHIEF. DEBRIS REPORTED AT THE
SOUTH END OF JONESBORO NEAR LAWSON ROAD AND COUNTY ROAD
425.
0556 PM TSTM WND DMG 2 SW JONESBORO 35.80N 90.71W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN 24-36 INCHES IN DIAMETER AT WEAVER ROAD IN THE
VALLEY VIEW COMMUNITY JUST SOUTHWEST OF JONESBORO.
TELEPHONE AND UTILITY PLES ALSO DOWN ALONG COUNTY ROAD
412...425...AND HIGHWAY 49.
0603 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT HIGHWAY 18 AND INDUSTRIAL ROAD IN
EAST JONESBORO.
0605 PM TSTM WND DMG 2 S JONESBORO 35.79N 90.69W
05/10/2008 CRAIGHEAD AR EMERGENCY MNGR
TWO FOOT DIAMETER TREE DOWN ACROSS HIGHWAY 1 SOUTH OF
JONESBORO WITH POWER LINES DOWN.
0606 PM TORNADO 2 W BAY 35.74N 90.59W
05/10/2008 CRAIGHEAD AR LAW ENFORCEMENT
TORNADO AT HIGHWAY 158 JUST WEST OF COUNTY ROAD 463.
0606 PM HAIL 2 W BAY 35.74N 90.59W
05/10/2008 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
QUARTER SIZE HAIL AT HIGHWAY 158 JUST WEST OF COUNTY ROAD
463.
0612 PM TORNADO BAY 35.74N 90.56W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
TORNADO JUST OUTSIDE OF BAY WITH DEBRIS CLOUD...2 MILES
EAST OF HIGHWAY 463. POWER LINES DOWN ON COUNTY ROAD 635.
0615 PM TSTM WND DMG 1 SSE BAY 35.73N 90.55W
05/10/2008 CRAIGHEAD AR TRAINED SPOTTER
POWER LINES DOWN ON HIGHWAY 69.
0616 PM HAIL 2 E BAY 35.74N 90.52W
05/10/2008 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL ON COUNTY ROAD 690 JUST EAST OF BAY
0619 PM TSTM WND DMG 5 SE BAY 35.69N 90.50W
05/10/2008 POINSETT AR TRAINED SPOTTER
LARGE TREE ON HOUSE AND NUMEROUS FENCES DOWNED SOUTHEAST
OF BAY.
0630 PM HAIL CARAWAY 35.76N 90.33W
05/10/2008 E1.00 INCH CRAIGHEAD AR PUBLIC
QUARTER SIZE HAIL IN CARAWAY.
0633 PM HAIL 5 S CARAWAY 35.69N 90.33W
05/10/2008 E1.00 INCH POINSETT AR PUBLIC
QUARTER HAIL IN RIVERVALE COMMUNITY
0701 PM HAIL KEISER 35.67N 90.09W
05/10/2008 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
QUARTER SIZE HAIL IN KEISER.
0706 PM HAIL OSCEOLA 35.70N 89.99W
05/10/2008 E1.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
GOLFBALL SIZE HAIL NEAR OSCEOLA.
&&
JKT/CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 48 min |
| May 10, 8:18 PM CDT | Tornado Warning | MEG | Coahoma | 57 min |
| May 10, 8:27 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 48 min |
| May 10, 8:36 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 4 hr |
| May 10, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 54 min |
| May 10, 8:53 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 52 min |
| May 10, 8:58 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, DeSoto, Marshall, Prentiss, Tate and 2 more | 47 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tunica | 4 hr |
| May 10, 9:10 PM CDT | Tornado Warning | MEG | Benton, Marshall | 50 min |
| May 10, 9:14 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tate | 46 min |
| May 10, 9:28 PM CDT | Flash Flood Warning | MEG | Benton, Marshall, Tate | 4 hr |
| May 10, 9:34 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 41 min |
| May 10, 9:38 PM CDT | Tornado Warning | MEG | Alcorn, Benton, Marshall, Prentiss, Tippah, Union | 52 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 35 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 38 min |
| May 10, 10:13 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 47 min |
| May 10, 10:17 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 43 min |
| May 10, 10:24 PM CDT | Severe Thunderstorm Warning | MEG | Quitman, Tallahatchie, Yalobusha | 36 min |
| May 10, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 49 min |
| May 10, 10:36 PM CDT | Flash Flood Warning | MEG | Calhoun, Lafayette, Lee, Marshall, Panola, Pontotoc and 4 more | 3 hr |
| May 10, 10:57 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 48 min |
| May 10, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 21 min |
| May 10, 11:15 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 30 min |
| May 10, 11:30 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 15 min |
| May 10, 11:36 PM CDT | Tornado Warning | MEG | Yalobusha | 39 min |
| May 10, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tallahatchie, Yalobusha | 32 min |
| May 10, 11:43 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 47 min |
| May 11, 12:03 AM CDT | Tornado Warning | MEG | Calhoun, Yalobusha | 42 min |
| May 11, 12:20 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 40 min |
| May 11, 12:28 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 30 min |
| May 11, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 35 min |
| May 11, 3:08 AM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 12 hr |
| May 11, 1:25 PM CDT | River Flood Warning | MEG | Monroe | 7 hr |
| May 10, 7:11 PM CDT | Areal Flood Advisory | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 6 hr |
| May 10, 7:17 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 43 min |
| May 10, 7:35 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, St. Francis | 4 hr |
| May 10, 8:01 PM CDT | Tornado Warning | MEG | Cross, St. Francis | 32 min |
Nearby
Tornado Warnings in Arkansas, 2008Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.